MathSciNet Relay Station
MathSciNet bibliographic data
MR2215117 (2006k:46089) 46L05 (22A22 46L53)
Tsang, Kin-Wai The groupoid algebra of an eigenvalue pattern. Proc. Amer. Math. Soc. 134 (2006), no. 7, 1899–1908 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement